# SDR SIMA200522703

- Difficulty date: August 14, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER FAIL MESSAGE ON EICAS DURING TAKEOFF ROLL.  FOLLOWED FIM TASK 27-63-00-810-802 SYSTEM OPS CHECK GOOD AS PER AMM 27-63-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
